# SDR SIMA20160828007

- Difficulty date: August 28, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 28,932 hours, 24,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FUSELAGE SKIN BETWEEN FRAMES 13 AND 14 STR 21L AND 20L.  REPAIRED INTERNAL FUSELAGE SKIN BETWEEN FRAMES 13 AND 14, STR 21L AND 20L BY INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-75-01,53-21-01, CPM 51-21-05,51-21-06 AND ETN-GN-51-011, ETN-EM-51-075, ETN-EM-51-091, ETN-GN-51-120.
